JournalszaaVol. 7, No. 5pp. 441–452

A Lattice Problem for Differential Forms in Euclidean Spaces

  • Reinhard Schuster

    Universität Leipzig, Germany
A Lattice Problem for Differential Forms in Euclidean Spaces cover

Abstract

Generalizing a lattice-point problem we solve a lattice problem for G\mathfrak G-automorphic differential pp-forms in the nn-dimensional Euclidean space En\mathbf E^n, where G\mathfrak G is a properly discontinuous group of isometrics of En\mathbf E^n with compact fundamental domain. Our approach essentially uses mean value operators for differential forms and a Landau difference method.

Cite this article

Reinhard Schuster, A Lattice Problem for Differential Forms in Euclidean Spaces. Z. Anal. Anwend. 7 (1988), no. 5, pp. 441–452

DOI 10.4171/ZAA/319